Simvastatin side effects swelling

Common Questions and Answers about Simvastatin side effects swelling

zocor

Hi, Sorry to hear what you're going through! I don't have any answers, just some possible lines of investigation: One step might be to make sure someone carefully evaluates the "drug cocktail" you are on, for both side effects and interactions. For example, three of them, tamoxifen, Simvastin, and trazadone, list among their potential side effects "swelling of face, throat, tongue, lips, hands, feet, ankles, or lower legs.
For over a year I have had all the same symptoms. Swelling/welting(huge welts) of the tongue( only one side at a time), lips, tonsils, jaw, shoulders, upper and lower arms, wrists, palms,fingers, flanks, hip area, thighs, lower butt cheeks, and feet. The feet swell up to a point where it feels like you took mini 25 cent machine superballs and put them on the bottom of my feet. It starts with a tingling sensation and then the swelling and pain begins.
There are a number of cases where additional side effects came along after a drug was approved, those side effects were reported by patients and doctors alike and the drug companies did nothing. Those same drug companies were then fined for knowingly putting the public at risk when additional information came to light about potentially harmful aspects of drugs on the market.
I was released. I was told I should have no side effects. But now I have bad head aches on my left temple and I get a stabbing pain on my temple and neck, that last that last just several seconds. Also my speach has been effected slightly. Often I will be talking and a word will pop in a sentence where it doesnt belong, and I forget just what I want to say. Could you tell me how long these symptons last?
http://health.usnews.com/articles/health/2008/12/23/5-dangerous-drug-combinations-you-need-to-avoid.
I take 40mg simvastatin for cholesterol , also 10mg amlodipine and 40 mg lisinopril for blood pressure . what are side effects? As well as this I have received letter from my Doctor stating that my medication is changing from 40 mg Simvastatin to 10 mg Atorvastatin . .BP and cholesterol is under control. Issues I have in recent years is significant and worsening swelling of ankles and legs , as well as Erectile dysfunction . Is there any better drugs or treatment?
keep in mind many meds including NSAIDS can cause this too, so if u r taking other meds , they may be adding to the problem. Fluoxetine All medicines may cause side effects, but many people have no, or minor, side effects.
One of the side effects of statins, and a fairly serious one, is degeneration of muslce tissue especially in the legs. If this side effect is noticed, then the drug is to be immediately stopped by the doctor. This is written on the leaflet accompanying the packaging. If this is the reason for his pains, he must stay off the medication because it can cause serious damage to muslces.
insulin resistance, obesity (especially abdominal obesity), high blood pressure, abnormalities in blood clotting, and lipid abnormalities. I understand your concern over statin side effects, but ALL drugs have side effects. Your doctor will weigh the benefit and risk to recommend the best treatment for your situation. A statin makes sense from what I read in your story.
Lipitor side effects are listed as 1 in 2200 so it is very rare which has shown Lipitor to be a very safe drug. Just make sure that you are aware of the possible side effects and report them to your doctor so he can help weigh the benefits to the risk. Also, there may be other treatment options as well. Typically, I have my blood work done every 6 months to make sure everything is fine, which it always has been for the past several years.
Well, no surprise, you've tried everything I might have recalled, and then several I have never heard of. Have you studied the published side effects of all your medications, e.g., the Omeprazole? I would guess yes, if not it is worth a try in the effort to self diagnose, given the problem medical science seems to be having. Have you posted the itch problem on the dermatology community? I'm not sure what they discuss there but it may be of some help. This community is at: http://www.
so I'm off in a little while to pick up that Lyrica! I'll report back to you how things go - side effects, benefits etc. . .
Side effects such as heartburn, swelling in the extremities and exhaustion have been reported by some users. Rare side effects are more serious---some, like erratic heartbeat and increased chest pain, can be very alarming and quite dangerous. Read more: Benefits & Risks of Calcium Channel Blockers | eHow.com http://www.ehow.com/about_5491707_benefits-risks-calcium-channel-blockers.
I had been on statins for at least 10 years prior and stopped taking them last year because of side effects. I also had a CT 10 years ago that showed no plaque. So, according to that scenario, statins cause plaque (only kidding). Therefore, based on my experience, heart CT-scans are for the birds especially since the insurance won't pay for them (I guess, they know already) and you probably can wait for a year or whatever - but, I am not a doctor and don't even play one on TV.
For example, comparison of side-effects, success rate(i guess that means sero-conversion) in asians, etc. And finally, how much of a difference would it make if I start treatment now or in, say, 6 months? Being 25, I will potentially be taking this pill for many many years, so I'd like to make the right choice. I'm new to this forum and would very much appreciate your time.
Altogether, if your fibrosis is not advanced and you can afford the cost and side effects, the use of interferon to push the system into victory might be advisable.
I didn't see the Dr to ask him about it because he was on vacation, but I also didn't think to ask him of any possible side effects. When I contact the office, I'll post any remarks he has to say about it.
So much so that the FDA is considering removing liver damage from the list of side effects. You have a greater chance of liver damage by taking Acetaminophen than you do from a statin. Thanks for asking, I hope this helps.
At present, Percocet 2 350 mg tabs every 6 hours. This was causing side effects, Bad headaches in the morning, plus chills like the flu. Otherwise I might have been able to stand it. The pain was there, just lessened it. Tonight, I tried a Banana and glass of Orange Juice like the Ultra Sound Radiologist told me Pregnant women use when experiencing leg cramps and no percocet tonight and just 2 tylenol and if helps a lot. If it is a Parathyroid needing to be removed.
Now my Doctor would like to put me on effexor, and I just don't know about taking an antideppressant when I'm not depressed, side effects seem so bad. My chiropractor has given me a naturopathy doctors card. He said that maybe I can start taking some vitamis that may help me. I am so tired of feeling this way I am willing to try it. I was having really bad chest pains last week, xray came back fine so that's why my family doc thinks it's panic attacks or anxiety.
I became opened minded to anything that would relieve pain with minimal side effects. Headaches took days out of my week, so I learned to manage that area also. I hope the people here are just straight forwarded, honest as possible, and have a little sense of humor, it goes a long way now a days.
How many sufferers are taking statins (Simvastatin)? How many sufferers are taking Atenolol (Tenormin)? How many sufferers also get regular kidney infections?
I'll go see a doctor to rule out the bad stuff, also since in my case I was having some very light headaches on and off on my left side, so putting 1+1 together that's something that makes your mind run crazy with bad diseases.
(1) I can usually fall aslepp only if I am sleeping on either side, and (2) I know my mid-back pain will start a few hours after I fall asleep on my back. I have 5 different types of doctors: an orthopedic shoulder surgeon, an orthopedic spine surgeon, an internist, a pain management specialist (anesthesiologist) and a chiropractor. They all suggest THE SAME THING....Specifically that my mid-back pain is a result referred pain of my torn labrum and rotator cuffs in both shoulders.
I also was put on SSRI but did not like the initial side effects and decided not to continue with daily medication management. I do have a script for Ativan to be used sparingly. Good luck with your stress test, I think the best thing you are doing for yourself and your family is to speak with someone professionally. I just want you to know that you are not alone, your physical symptoms are real, once you accept that the symptoms are related to your anxiety, you can move forward.
I too have the exact problem and have had it for about two years. I have tried almost every product on the market which has had various side effects. Most recently I visited a Health store and they directed my to this product called Black Walnut & Wormwood herbal supplement. I have found that this product seems to make them less active on your body when comsumed with some type of liquids.
I took a test last night came back negative with a realy fine fine fine, i mean really fine line on the other side. Barely see it, maybe i was just looking for one. I dont know!!! This morning i took one again and came back negative. I dont know what to think? PLease help me what should i do and what are my chances?
MedHelp Health Answers